See Alike in...

Alike App

Browser

pink_sky

493d

My POTS symptoms have significantly worsened over the last two months or so. I want medication for it but worried I will be turned away since I do not faint often. Wondering what to do next?

Top reply
    • Jay2004

      472d

      What symptoms do you all have because my doctor is suspecting I have pots but can't diagnose due to the tilt table test not working right now I have been getting purple cold fingers and toes also super red and hot fingers and toes do

    • Jay2004

      472d

      What symptoms do you all have because my doctor is suspecting I have pots but can't diagnose due to the tilt table test not working right now I have been getting purple cold fingers and toes also super red and hot fingers and toes do

    • NewYork

      493d

      A lot of people with pots don’t faint. Don’t worry about it.

    • Entropyluna

      493d

      I faint pretty regularly, but the medication isn't just for fainting. It's for all of the symptoms that you experience with POTS. Unfortunately they don't seem to be working for me, but I also have other medical issues.

      • pink_sky

        492d

        @Entropyluna Thank you, sorry they're not helping you x

    • Connie_Rose

      493d

      I dont faint at all, my pots is pretty mild, and i was put on meds!

      • tatertot731

        492d

        @Connie_Rose what type of meds. cause i don’t faint and mine is mild too. how did it help u

        • Connie_Rose

          488d

          @tatertot731 sorry for the late reply, I was put on ivabradine which lowers your heart rate. My resting is definitely a lot lower and I dont get nearly as many spikes as I used to!

      • pink_sky

        493d

        @Connie_Rose Thank you, have you found that it has helped you?

        • Connie_Rose

          488d

          @pink_sky i have! My resting heartrate is a lot lower than it used to be and I get less spikes. I was put on ivabradine btw!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

It's important to consult with your doctor about your worsening symptoms. They can help determine the best course of action for your specific situation, which may include medication or other treatments. Don't hesitate to discuss your concerns and symptoms, even if you don't faint often, as POTS can manifest differently in each individual.

Sources

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion